Aa
A
A
A
Close
Speech & Language Disorders Community
480 Members
Avatar universal

Aphasia or Clonazepam withdrawal

Hi

I got off 0.25mg of Clonazepam usage on and off a month back. I used it for a duration of about 6 months (3-4 times a week before bed) mainly for sleeping issues. I had several jaw cramps that turned out to be due to low vitamin D around November 2016 which triggered health anxiety and sleep problems for me.

I was prescribed 0.25 mg Clonazepam to help me sleep which I took about 3/4 nights a week for sleep, until I noticed that it wasn't really helping sleep and my cognition was getting impaired. I tried taking one a week and so on, which didn't help, so I just stopped a month back on 26th of May. Since then I have had a myriad of symptoms but the most concerning of them happened this week when I started waking up with pounding heartbeats and mild chest and back tightness. I went to my GP and an ECG was taken which turned out fine. Next day, I got a call from the GP that I needed to go to the ER ASAP as my blood Potassium level was at 6.9. I rushed to the ER with my friend and what happened next scares me the most. While filling out the forms, I was asked for my DateOfBirth, I didn't think much of it. When I sat down with my friend he mentioned why did I say XXJun1984 instead of XXJun1985 - I obviously insisted I did no such thing. When I was taken away for another ECG and blood tests, I noticed that the tag indeed had XXJun1984. This scares the hell out of me as I cannot think why I would have got the year wrong as 1984 instead of 1985. Could this be anxiety/panic, or something more sinister neurologically? I have had mild cognition issues while coming off the Clonazepam like rarely struggling to find words while speaking, and typing incorrectly on the computer at times. Should I be concerned that I got the year of birth wrong and insist on further checks? Incidentally, the potassium level turned out ok in the ER blood test, and the ECG was fine as well.
0 Responses
Have an Answer?
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?